# SDR MASA200400071

- Difficulty date: February 6, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 5,715 hours, 5,502 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensing Element
- Part number: 24403615
- Condition: Chafed
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKE-OFF WITH ANTI-ICE DUCT WARNING MSG ON T/O. MX TROUBLE SHOT. MX REPLACED THE FIRE WARNING ELEMENT. OP CHECKS GOOD
